# SDR AALA202206291632

- Difficulty date: June 4, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR INTERCOSTAL CRACKED BETWEEN STA 328 AND STA 344 APPROXIMATELY 48 INCHES LEFT BUTT LINE. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
